# SDR SIMA200834303

- Difficulty date: November 28, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 9,881 hours, 8,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE BAGGAGE DOOR LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED DOOR SILL.  POSITIONED NEW SILL AND DRILLED FOR FASTENERS.  CLEANED ALODINED AND PRIMED NEW SILL AND INSTALLED.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 40) CHAPTERS 51-20-01, 51-20-03, 51-40-02, 51-40-04 AND 51-40-06.  AIRCRAFT RETURNED TO SERVICE.
